# SDR SCNA20220427038

- Difficulty date: March 3, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N5683
- Make and model: Boeing 737-8H4
- Aircraft serial: 32601
- Aircraft time: 61,104 hours, 29,321 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Slide & Sleeve
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR BRACKET IS NET AND LOOSE CAUSING FORWARD PORTION OF GIRT BAR TO POSSIBLY COME LOOSE. RESOLUTION: ADJUSTED CLAMP ON GIRT BAR. OPS CK NORMAL. REF AMM 25-66-01
